MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRSTSTIC N INTRODUCER 26GA (1.9F) O.D (1.1MM) I.D (0.7MM) L (19MM)

ARGON MEDICAL DEVICES FIRSTSTIC N INTRODUCER 26GA (1.9F) O.D (1.1MM) I.D (0.7MM) L (19MM)
Model Number 384062
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
"after the second puncture, the introducer is worn out and a new puncture with the same introducer is not possible, causing injury to the patient's skin".
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.

Brand Name
FIRSTSTIC N INTRODUCER 26GA (1.9F) O.D (1.1MM) I.D (0.7MM) L (19MM)
Common Device Name
INTRODUCER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16132934
Report Number0001625425-2023-00925
Device Sequence Number15355443
Product Code DYB
UDI-Device Identifier00886333217717
UDI-Public00886333217717
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K141969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number384062
Device Catalogue Number384062
Device Lot Number11433586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown